- -

Equivalent norms in a banach function space and the subsequence property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Equivalent norms in a banach function space and the subsequence property

Show simple item record

Files in this item

dc.contributor.author Calabuig, J. M. es_ES
dc.contributor.author Fernández-Unzueta, Maite es_ES
dc.contributor.author Galaz-Fontes, Fernando es_ES
dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.date.accessioned 2021-03-13T04:30:55Z
dc.date.available 2021-03-13T04:30:55Z
dc.date.issued 2019-09 es_ES
dc.identifier.issn 0304-9914 es_ES
dc.identifier.uri http://hdl.handle.net/10251/163815
dc.description.abstract [EN] Consider a finite measure space (Omega, Sigma, mu) and a Banach space X(mu) consisting of (equivalence classes of) real measurable functions defined on Omega such that f chi(A) is an element of X(mu) and parallel to f chi(A)parallel to <= parallel to f parallel to, for all f is an element of X(mu), A is an element of Sigma. We prove that if it satisfies the subsequence property, then it is an ideal of measurable functions and has an equivalent norm under which it is a Banach function space. As an application we characterize norms that are equivalent to a Banach function space norm. es_ES
dc.description.sponsorship All the authors were supported by Ministerio de Ciencia, Innovacion y Universidades (Spain), Agencia Estatal de Investigaciones, and FEDER. J.M. Calabuig and M. Fernandez-Unzueta under project MTM2014-53009-P. F. Galaz-Fontes under project MTM2009-14483-C02-01 and E. A. Sanchez Perez under project MTM2016-77054-C2-1-P. M. FernandezUnzueta was also supported by CONACYT 284110. es_ES
dc.language Inglés es_ES
dc.publisher The Korean Mathematical Society es_ES
dc.relation MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD/MTM2016-77054-C2-1-P es_ES
dc.relation info:eu-repo/grantAgreement/MINECO//MTM2014-53009-P/ES/ANALISIS VECTORIAL, MULTILINEAL Y APLICACIONES/ es_ES
dc.relation info:eu-repo/grantAgreement/MICINN//MTM2009-14483-C02-01/ES/Operadores, Interpolacion Y Espacios De Funciones Integrables Respecto A Una Medida Vectorial/ es_ES
dc.relation CONACYT/284110 es_ES
dc.relation.ispartof Journal of the Korean Mathematical Society es_ES
dc.rights Reconocimiento - No comercial (by-nc) es_ES
dc.subject Measure space es_ES
dc.subject Space of measurable functions es_ES
dc.subject Order es_ES
dc.subject Banach function space es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Equivalent norms in a banach function space and the subsequence property es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.4134/JKMS.j180682 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Calabuig, JM.; Fernández-Unzueta, M.; Galaz-Fontes, F.; Sánchez Pérez, EA. (2019). Equivalent norms in a banach function space and the subsequence property. Journal of the Korean Mathematical Society. 56(5):1387-1401. https://doi.org/10.4134/JKMS.j180682 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.4134/JKMS.j180682 es_ES
dc.description.upvformatpinicio 1387 es_ES
dc.description.upvformatpfin 1401 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 56 es_ES
dc.description.issue 5 es_ES
dc.relation.pasarela S\404052 es_ES
dc.contributor.funder Agencia Estatal de Investigación es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES
dc.contributor.funder Consejo Nacional de Ciencia y Tecnología, México es_ES


This item appears in the following Collection(s)

Show simple item record